MathSciNet Relay Station
MathSciNet bibliographic data
MR2122907 (2005k:60062) 60E15 (60F15)
Ko, Mi-Hwa; Kim, Tae-Sung; Lin, Zhengyan The Hájeck-Rènyi inequality for the AANA random variables and its applications. Taiwanese J. Math. 9 (2005), no. 1, 111–122.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement